Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Suggest treatment for bleeding hemorrhoids and bloating

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1691 Questions
Question
my hemorrhoid is bleeding. How do I stop it. Also, I have this feeling of bloating a couple days after taking electrolytes in preparation for a failed colonoscopy (but procedure is rescheduled at a future date). Thank you for your help.
Mon, 16 Apr 2018 in Digestion and Bowels
 
 
Answered by Dr. Ramesh Kumar 56 minutes later
Brief Answer:
Depletion of gut flora due to colonoscopy preperation.

Detailed Answer:
Hello,
Thanks for query.

For bloating i would suggest you to take probiotic like VSL# 3 twice daily.Colonoscopy preperation sometimes deplete the natural gut flora causing bloating belching etc.
Along with it take Omeprazole 40 mg once daily for next 5 days.
Regarding your bleed i would suggest you to use Hydrocortisone ointment locally in rectal canal.Its available as brand name Preperation H.
Along with it take Laxatives for few days as hard stools or straining may erode the mucosa of rectum.So a laxative and stool softener can be taken for few days.
A bulk forming agent would also lubricate stool passage like fybrogel.

Bleeing if not controlled even after that then in few days then consult a general surgeon asap.

Thanks!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor